# SDR P5CA9800393

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER SKIN NR 4 MAIN TANK AFT BOOST PUMP HOUSING CUTOUT FOUND HEAVY CORROSION.  CORROSION REMOVED BLEND OUT NOT WITHIN SRM LIMIT 57-30-03.  REPAIRED PER PAO HKG 98-0068TE AND 0070RE AND SRM 57-30-03 FIG 3.
